# SDR DALA2017071205382

- Difficulty date: July 11, 2017
- Submitted: July 13, 2017
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- Aircraft time: 76,124 hours, 58,812 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED WINDOW RING PAN ON UPPER CORNER STA Y=1041 AFT FACE. AREA WAS REPAIRED PER SRM 53-05 FIG 122, 51-30-2 AND 51-30-5 AND ER/A 493648-14MA REV A.
